# SDR FDEA202503120372

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984503
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO SEAT TRACK   BETWEEN STATION 6-100 TO STATION 1169 X= 47.5 LT SIDE. EXISTING REPAIR AT MAIN DECK CARGO SEAT TRACK BETWEEN STATION 6-100   TO STATION 1169 X= 47.5 LEFT HAND SIDE EVALUATED AND FOUND SEAT TRACK CROWN WORN AT   STATION 1149 X = 47.5 LEFT HAND SIDE. SEAT TRACK REPAIR CARRIED OUT BY SECTIONAL   REPLACEMENT FROM STATION 6-100/1129 TO STATION 1169 X = 47.5 LEFT HAND SIDE IAW SRM 53-  00-52-2R REPAIR 1 FIGURE 201. EO # 1-5100-7-5001B7 PART 1 TITLE: STRUCTURES-REPAIR   CATALOG-MD-11-REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
